Mathematische Zeitschrift

, Volume 228, Issue 2, pp 221–227

Quasi-Fuchsian Seifert surfaces

  • Sérgio R. Fenley

DOI: 10.1007/PL00004607

Cite this article as:
Fenley, S. Math Z (1998) 228: 221. doi:10.1007/PL00004607


Let \(K \subset S^3\) be a non fibered knot with hyperbolic complement. Given a Seifert surface of minimal genus for \(K\), we prove that it corresponds to a quasi-Fuchsian group, by showing it has no accidental parabolics. In particular, this shows that any lift of the Seifert surface to the universal cover is a quasi-disk and its limit set is a quasi-circle in the sphere at infinity.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Sérgio R. Fenley
    • 1
  1. 1. Department of Mathematics, Princeton University, Fine Hall, Washington Road, Princeton, NJ 08544-1000, USA (e-mail: US